MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulty was encountered.The target lesion was located in the iliac artery.An 8x40x75 epic vascular stent was advanced but failed to cross the lesion.The device was stuck and when it was removed, it was kinked due to pressure.The procedure was completed with a different device.There were no patient complications nor injuries reported and the patient was good.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9985884
Report Number2134265-2020-05443
Device Sequence Number3700622
Product Code NIO
UDI-Device Identifier08714729805656
UDI-Public08714729805656
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2022
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0020571148
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2020
Initial Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR